# SDR HEEA072699

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 17,695 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: DMC634A
- Part serial: 7251
- Condition: Damaged
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE IS DAMAGED. BASE IS CRACKED.  SCRAPPED AND REPLACED WITH SERVICEABLE PART.
